# SDR P5CA2017071600222

- Difficulty date: July 16, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 65,909 hours, 10,771 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72064061
- Part serial: 0421
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

DURING THE MIDDLE OF CRUISE FLIGHT, CREW OBSERVED VOLUMINOUS SMOKE EMITTING FROM THE GRILL PLATE ABOVE THE OVEN,  ACCOMPANIED BY A VERY STRONG ELECTRICAL BURNING ODOR.  CREW SHUTDOWN ALL ELECTRICITY IN UPPER GALLEY BY PULLING CIRCUIT BREAKERS. SMOKE GENERATION CEASED IMMEDIATELY.  ON ARRIVAL TROUBLESHOT AND FOUND OVEN ASSY REAR FAN MOTOR STUCK & BURNING.  REPLACED THE OVEN ASSY AND OPS CHECKED OK IAW AMM 25-32-00. INSPECTED UPPER DECK GALLEY UTILITY ELECTRIC CONT. PANEL ALL CONDITION NORMAL.
